# SDR DALA2025100907378

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1239881) CORROSION ON LH SIDEPLATE FROM STA 500 TO STA 500I AT FWD CARGO COMPARTMENT. LH SIDEPLATE FROM STA 500 TO STA 500I AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
